MAUDE Adverse Event Report: INTEGRUM AB OPRA IMPLANT SYSTEM; CENTRAL SCREW

INTEGRUM AB OPRA IMPLANT SYSTEM; CENTRAL SCREW
Model Number 1353
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
No product problem.Central screw replacement surgery due to flushing of a suspected infection.No clinical signs reported.Component replacement took place on (b)(6) 2023.
 
Additional Manufacturer Narrative
A root cause is not possible to be confirmed.No product problem identified.

Brand Name
OPRA IMPLANT SYSTEM
Common Device Name
CENTRAL SCREW
Manufacturer (Section D)
INTEGRUM AB
gemenskapens gata 9
mölndal, 431 5 3
SW  431 53
Manufacturer (Section G)
INTEGRUM AB
gemenskapens gata 9
mölndal, 431 5 3
SW   431 53
Manufacturer Contact
matilda foung
gemenskapens gata 9
mölndal, 431 5-3
SW   431 53
MDR Report Key16945652
Report Number3011386779-2023-00119
Device Sequence Number6376535
Product Code PJY
UDI-Device Identifier07340152100160
UDI-Public07340152100160
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190009
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1353
Device Catalogue Number1353
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Initial Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown